| Catalog Number |
959910000 |
| Medical Device Problem Codes |
Break (1069); Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the suction cup had a split in it.
Additional Manufacturer Narrative
Product complaint (b)(4).Additional information provided "instrument did not split completely, just cracked".Depuy synthes joint reconstruction does not consider this failure to be a reportable malfunction at this time.Further updates will only be provided if additional information is received that changes the regulatory determination.